Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 6, pp 898–902 | Cite as

Decidable fragments of universal theories and existentially closed models

  • O. V. Belegradek
Article
  • 23 Downloads

Keywords

Universal Theory Decidable Fragment 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. H. Neumann, “The isomorphism problem for algebraically closed groups”, in: Word Problems, North-Holland, Amsterdam (1973), pp. 553–562.Google Scholar
  2. 2.
    A. Macintyre, “Omitting quantifier-free types in generic structures”, J. Symbolic Logic,37, 512–520 (1972).Google Scholar
  3. 3.
    W. W. Boone and G. Higman, “On algebraic characterization of groups with soluble word problem”, J. Austral. Math. Soc.,18, No. 1, 41–53 (1974).Google Scholar
  4. 4.
    O. V. Belegradek, “Algebraic equivalents of the solvability of group-theoretic algorithmic problems”, Sib. Mat. Zh.,20, No. 5, 253–263 (1979).Google Scholar
  5. 5.
    A. Macintyre, “On algebraically closed groups”, Ann. Math.,96, 53–97 (1972).Google Scholar
  6. 6.
    V. Ya. Belyaev, “On algebraically closed semigroups”, Sib. Mat. Zh.,18, No. 1, 32–39 (1977).Google Scholar
  7. 7.
    G. Higman, “Subgroups of finitely presented groups”, Proc. R. Soc. London, Ser. A,262, 455–475 (1961).Google Scholar
  8. 8.
    V. L. Murskii, “Isomorphic embeddability of a semigroup with an enumerable set of defining relations in a finitely presented semigroup”, Mat. Zametki,1, No. 2, 217–224 (1967).Google Scholar
  9. 9.
    A. A. Markov, “Impossibility of algorithms for recognizing certain properties of associative systems”, Dokl. Akad. Nauk SSSR,77, No. 6, 953–956 (1951).Google Scholar
  10. 10.
    S. I. Adyan, “Insolvability of some algorithmic problems of group theory”, Tr. Mosk. Mat. Obshch.,6, 231–298 (1957).Google Scholar
  11. 11.
    M. O. Rabin, “Recursive insolvability of group-theoretic problems”, Ann. Math.,67, No. 1, 172–194 (1958).Google Scholar
  12. 12.
    V. Ya. Belyaev, “Subrings of finitely presented associative rings”, Algebra Logika,17 No. 6, 627–638 (1978).Google Scholar
  13. 13.
    G. P. Kukin, “Subalgebras of recursively presented Lie algebras”, in: Eleventh All-Union Algebra Conference, Krasnoyarsk (1979), p. 81.Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • O. V. Belegradek

There are no affiliations available

Personalised recommendations